AMS eContent Search Results
Matches for: msc=(46B28) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Szymon Draga and Tomasz Kochanek. The Szlenk power type and tensor products of Banach spaces. Proc. Amer. Math. Soc. 145 (2017) 1685-1698.
Abstract, references, and article information   
View Article: PDF

[2] Raffaella Cilia and Joaquín M. Gutiérrez. Operators with an integral reprsentation. Proc. Amer. Math. Soc. 144 (2016) 5275-5290.
Abstract, references, and article information   
View Article: PDF

[3] David Alonso-Gutiérrez, Markus Passenbrunner and Joscha Prochno. Probabilistic estimates for tensor products of random vectors. Proc. Amer. Math. Soc. 144 (2016) 2133-2148.
Abstract, references, and article information   
View Article: PDF

[4] Edward Odell and Ricardo V. Teixeira. On S$_1$-strictly singular operators. Proc. Amer. Math. Soc. 143 (2015) 4745-4757. MR 3391033.
Abstract, references, and article information   
View Article: PDF

[5] A. Dalet. Free spaces over countable compact metric spaces. Proc. Amer. Math. Soc. 143 (2015) 3537-3546.
Abstract, references, and article information   
View Article: PDF

[6] Dongyang Chen, Ju Myung Kim and Bentuo Zheng. The weak bounded approximation property of pairs. Proc. Amer. Math. Soc. 143 (2015) 1665-1673.
Abstract, references, and article information   
View Article: PDF

[7] Åsvald Lima. On lifting the approximation property from a Banach space to its dual. Proc. Amer. Math. Soc. 143 (2015) 213-217.
Abstract, references, and article information   
View Article: PDF

[8] Gilles Godefroy and Narutaka Ozawa. Free Banach spaces and the approximation properties. Proc. Amer. Math. Soc. 142 (2014) 1681-1687.
Abstract, references, and article information   
View Article: PDF

[9] Javier Alejandro Chávez-Domínguez. Lipschitz $(q,p)$-mixing operators. Proc. Amer. Math. Soc. 140 (2012) 3101-3115.
Abstract, references, and article information
View Article: PDF

[10] Dongyang Chen and Bentuo Zheng. Remarks on Lipschitz $p$-summing operators. Proc. Amer. Math. Soc. 139 (2011) 2891-2898. MR 2801621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul Lewis, Kimberly Muller and Andy Yingst. Errata to ``Vector measures and the strong operator topology''. Proc. Amer. Math. Soc. 138 (2010) 3391-3391. MR 2653967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Åsvald Lima, Vegard Lima and Eve Oja. Bounded approximation properties via integral and nuclear operators. Proc. Amer. Math. Soc. 138 (2010) 287-297. MR 2550194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lajos Molnár. Thompson isometries of the space of invertible positive operators. Proc. Amer. Math. Soc. 137 (2009) 3849-3859. MR 2529894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ben Mathes. Substrictly cyclic operators. Proc. Amer. Math. Soc. 137 (2009) 3757-3762. MR 2529884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael Didas. On the slice map problem for $H^\infty (\Omega )$ and the reflexivity of tensor products. Proc. Amer. Math. Soc. 137 (2009) 2969-2978. MR 2506455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jeffrey D. Farmer and William B. Johnson. Lipschitz $p$-summing operators. Proc. Amer. Math. Soc. 137 (2009) 2989-2995. MR 2506457.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Paul Lewis, Kimberly Muller and Andy Yingst. Vector measures and the strong operator topology. Proc. Amer. Math. Soc. 137 (2009) 2345-2350. MR 2495268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Stuart F. Cullender and Coenraad C. A. Labuschagne. Convergent martingales of operators and the Radon Nikodým property in Banach spaces. Proc. Amer. Math. Soc. 136 (2008) 3883-3893. MR 2425728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eve Oja. Lifting of the approximation property from Banach spaces to their dual spaces. Proc. Amer. Math. Soc. 135 (2007) 3581-3587. MR 2336573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Daniel Carando and Verónica Dimant. Extension of polynomials and John's theorem for symmetric tensor products. Proc. Amer. Math. Soc. 135 (2007) 1769-1773. MR 2286087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Eve Oja and Märt Põldvere. Principle of local reflexivity revisited. Proc. Amer. Math. Soc. 135 (2007) 1081-1088. MR 2262909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ioana Ghenciu. Complemented spaces of operators. Proc. Amer. Math. Soc. 133 (2005) 2621-2623. MR 2146207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bogdan C. Grecu and Raymond A. Ryan. Polynomials on Banach spaces with unconditional bases. Proc. Amer. Math. Soc. 133 (2005) 1083-1091. MR 2117209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Qingying Bu. Weakly sequential completeness of the projective tensor product {$L^{\lowercase{p}}[0,1]\hat{\otimes}X, 1 < \lowercase{p} < \infty$}. Proc. Amer. Math. Soc. 132 (2004) 381-384. MR 2022359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Åsvald Lima and Eve Oja. Hahn-Banach extension operators and spaces of operators. Proc. Amer. Math. Soc. 130 (2002) 3631-3640. MR 1920043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alvaro Arias. Operator Hilbert spaces without the operator approximation property. Proc. Amer. Math. Soc. 130 (2002) 2669-2677. MR 1900875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Klaus Floret and Stephan Hunfeld. Ultrastability of ideals of homogeneous polynomials and multilinear mappings on Banach spaces. Proc. Amer. Math. Soc. 130 (2002) 1425-1435. MR 1879966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Xingde Dai, Yuanan Diao and Qing Gu. Subspaces with normalized tight frame wavelets in $\mathbb{R}$. Proc. Amer. Math. Soc. 130 (2002) 1661-1667. MR 1887012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jesús M. F. Castillo, Ricardo García and Jesús A. Jaramillo. Extension of bilinear forms on Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3647-3656. MR 1860499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] P. G. Casazza, C. L. García and W. B. Johnson. An example of an asymptotically Hilbertian space which fails the approximation property. Proc. Amer. Math. Soc. 129 (2001) 3017-3023. MR 1840107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2